Alert archive / Ohio / Heat Advisories in 2011

Heat Advisory 7, NWS Cleveland, OH

September 2, 201126 counties in Ohio

NWS Cleveland, OH issued this heat advisory at Sep 2, 2011, 4:00 AM EDT for 26 counties in Ohio. It took effect at Sep 2, 2011, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2011, 4:00 AM EDT (08:00 UTC)
In effect from
Sep 2, 2011, 12:00 PM EDT
Expired
Sep 2, 2011, 8:00 PM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
All 26 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 53 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1769 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WWUS71 KCLE 020800
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EDT FRI SEP 2 2011


OHZ003-006>008-017-018-027-028-036-037-021600-
/O.NEW.KCLE.HT.Y.0007.110902T1600Z-110903T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD
400 AM EDT FRI SEP 2 2011

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING. 

* TEMPERATURE...THE HEAT INDEX WILL RISE TO BETWEEN 100 AND 104
  THIS AFTERNOON AS UNSEASONABLY HOT AIR MOVES INTO THE AREA.

* IMPACTS...PEOPLE WHO MUST WORK OR SPEND TIME OUTDOORS
  TODAY...AND THOSE SENSITIVE TO HEAT ARE AT RISK FOR DEVELOPING HEAT
  ILLNESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED.
THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911.

&&


$$
TK
2 follow-up statements
934 
WWUS71 KCLE 021350
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EDT FRI SEP 2 2011

OHZ009>013-019>022-029>032-038-047-089-022200-
/O.EXA.KCLE.HT.Y.0007.110902T1600Z-110903T0000Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-STARK-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MILLERSBURG...
MOUNT VERNON...ASHTABULA
950 AM EDT FRI SEP 2 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* TEMPERATURE...THE HEAT INDEX WILL RISE TO BETWEEN 100 AND 104 
  THIS AFTERNOON AS UNSEASONABLY HOT AIR MOVES INTO THE AREA. 

* IMPACTS...PEOPLE WHO MUST WORK OR SPEND TIME OUTDOORS TODAY... 
  AND THOSE SENSITIVE TO HEAT ARE AT RISK FOR DEVELOPING HEAT 
  ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED.
THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$

OHZ003-006>008-017-018-027-028-036-037-022200-
/O.CON.KCLE.HT.Y.0007.110902T1600Z-110903T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD
950 AM EDT FRI SEP 2 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* TEMPERATURE...THE HEAT INDEX WILL RISE TO BETWEEN 100 AND 104 
  THIS AFTERNOON AS UNSEASONABLY HOT AIR MOVES INTO THE AREA. 

* IMPACTS...PEOPLE WHO MUST WORK OR SPEND TIME OUTDOORS TODAY... 
  AND THOSE SENSITIVE TO HEAT ARE AT RISK FOR DEVELOPING HEAT 
  ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED.
THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$
193 
WWUS71 KCLE 021954
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT FRI SEP 2 2011

OHZ003-006>013-017>022-027>032-036>038-047-089-030000-
/O.CON.KCLE.HT.Y.0007.000000T0000Z-110903T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON...ASHTABULA
354 PM EDT FRI SEP 2 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* TEMPERATURE...THE HEAT INDEX WILL REMAIN BETWEEN 100 AND 104
  LATE THIS AFTERNOON AND EVENING AS HOT AND HUMID AIR LINGERS
  ACROSS THE REGION.

* IMPACTS...PEOPLE WHO MUST WORK OR SPEND TIME OUTDOORS TODAY... 
  AND THOSE SENSITIVE TO HEAT ARE AT RISK FOR DEVELOPING HEAT 
  ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED.
THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Sep 2, 3:43 AM EDT, 17 minutes earlier.

Area forecast discussion, Sep 2, 3:43 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EDT FRI SEP 2 2011

.SYNOPSIS...
HIGH PRESSURE OVER THE MID ATLANTIC STATES WILL WEAKEN BY SATURDAY.
THIS WILL ALLOW A COLD FRONT TO DROP ACROSS THE AREA SUNDAY. COOL
CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA FOR MONDAY AND
TUESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
FOR TODAY FIRST CONCERN IS THE CONVECTION ACROSS CENTRAL LOWER
MICHIGAN MOVING EAST-SOUTHEAST TOWARD NERN OHIO AND NWRN PA.
TIMING TOOLS SUGGEST IF IT HOLDS TOGETHER IT WILL MOVE INTO THE
AREA AROUND 9AM. WILL CARRY A SLIGHT CHANCE FOR THE MORNING.
OTHERWISE EXPECT A DRY AND UNSEASONABLY HOT DAY AS +23C 850MB AIR
MOVES INTO THE AREA FROM THE WEST. JUST WEST OF THE AREA REACHED
LOW TO MID 90S. MAV GUIDANCE IS A BIT COOLER WHILE THE MET IS
QUITE WARM WITH 100 EXPECTED WEST. WILL SPLIT THE DIFFERENCE WITH
LOW TO MID 90S MOST PLACES...WARMEST WEST. WILL ALSO HAVE A HEAT
ADVISORY OF THE WESTERN COUNTIES AS THE INDEX GETS TO 100 OR
BETTER FOR AT LEAST 2 HOURS TODAY.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
TONIGHT A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST
WILL HAVE A SLIGHT CHANCE POP ACROSS THE NORTHERN COUNTIES AS THE
MOISTURE AND THE BOUNDARY GET CLOSE. MODELS SLOW ITS PROGRESSION ON
SATURDAY...POSSIBLY EVEN STALLING IT OVER THE LAKE OR THE NRN TIER
OF COUNTIES DURING THE DAY AS A WAVE MOVES NORTHEAST ALONG THE
FRONT. WILL NEED TO CONTINUE WITH A LOW CHANCE POP ACROSS THE NRN
HALF OF THE AREA AS MOISTURE AND INSTABILITY INCREASE ACROSS THE
AREA. SATURDAY NIGHT THE WAVE MOVES NORTHEAST OF THE AREA AND THE
FRONT WILL DROP ACROSS THE AREA INTO CENTRAL OHIO. MUCH COLDER AIR
WILL FILL IN BEHIND THE FRONT MAINLY SUNDAY NIGHT INTO MONDAY AS A
SHARP UPPER TROF DIGS ACROSS THE GREAT LAKES AND CANADIAN HIGH
PRESSURE MOVES TOWARD THE AREA FROM THE WEST. BY MONDAY AFTERNOON
850MB TEMPS DROP TO +6C. DEEP MOISTURE WILL REMAIN ACROSS THE AREA
THROUGH MONDAY MORNING BEFORE DRYING OUT MONDAY AFTERNOON. WILL
KEEP CHANCE POPS ACROSS THE NORTH SHORE COUNTIES MONDAY AFTERNOON
AND MONDAY NIGHT HOWEVER GIVEN THE LAKE-850MB INSTABILITY THAT
DEVELOPS. DO NOT WANT TO GO WITH ANY HIGHER POPS AT THIS TIME
GIVEN HOW DRY THE AIRMASS BECOMES.  BEST CHANCE OF RAIN WILL BE

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
A MUCH COOLER AND DRIER AIRMASS WILL BECOME ESTABLISHED OVER THE
AREA ON TUESDAY AS HIGH PRESSURE BUILDS OVERHEAD. THIS AREA OF HIGH
PRESSURE WILL REMAIN OVER THE GREAT LAKES REGION THROUGH
MIDWEEK...BUT THEN CONCERNS WILL INCREASE AS MOISTURE FLOWING
NORTHWARD FROM THE GULF WILL SPREAD CLOUDS INTO SOUTHEAST AREAS.
KEPT CONDITIONS DRY UNTIL THE VERY END OF THE PERIOD WHERE SLGT CHC
POPS WERE INTRODUCED.

TEMPERATURES WILL REMAIN A BIT BELOW NORMAL DURING THE EXTENDED
PERIOD WITH LOWER 70S ON AVERAGE FOR HIGHS AND 50S FOR LOWS.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE TO THE SOUTHEAST WILL CONTINUE TO ALLOW VERY WARM
AND MOIST SOUTHERLY FLOW TO CONTINUE OVER THE AREA THROUGH FRIDAY.
THE INCREASED MOISTURE WILL ALLOW FOR MVFR TO EVEN SOME BRIEF
PERIODS OF IFR VIS LATER OVERNIGHT AND AROUND DAYBREAK FRIDAY.
SOME LINGERING HZ AT SOME LOCATIONS IN THE MORNING BUT THEN
EXPECTING WINDS TO PICK UP ALLOWING FOR VIS TO IMPROVE TO P6SM.
SOME LOWER CU POSSIBLE ACROSS EASTERN SITES IN THE MORNING AND
EARLY AFTERNOON WITH OTHERWISE LOOKS LIKE MAINLY SKC.

LOWER CLOUDS ON THE INCREASE FROM THE NORTH TOWARD 06Z SAT WITH
INCREASING CHC FOR SHRA AT NORTHERN SITES SUCH AS ERI.

OUTLOOK...NON VFR CONDITIONS IN SHOWERS AND THUNDERSTORMS
SATURDAY AND SUNDAY. SHOWERS ARE LIKELY ACROSS NE OH/NW PA ON
MONDAY.

&&

.MARINE...
SOUTH TO SOUTHWEST LIGHT WINDS WILL CONTINUE TODAY AND INTO
SATURDAY. A SURFACE COLD FRONT IS EXPECTED TO MOVE ACROSS THE LAKE
ON SUNDAY. HOWEVER...THE SIGNIFICANT FEATURE DURING THE FORECAST
PERIOD WILL BE AN UPPER TROUGH OF LOW PRESSURE THAT MOVES OVER THE
LAKE BEGINNING SUNDAY NIGHT AND THROUGH MONDAY...FOLLOWED BY HIGH
PRESSURE BUILDING IN MONDAY NIGHT. DURING THIS TIME NORTHERLY TO
NORTHEAST WINDS AT OR BETTER THAN 20KT WILL BE LIKELY ALONG WITH
SMALL CRAFT CONDITIONS. WINDS AND WAVES WILL DIMINISH THROUGH
TUESDAY AND ESPECIALLY TUESDAY NIGHT AS HIGH PRESSURE BUILDS OVER
THE LAKE.

ANOTHER ITEM TO WATCH ALSO WILL BE THE POSSIBILITY OF WATER SPOUTS
ON MONDAY AS THE COLDER AIRMASS BUILDS OVER THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Sep 1, 5:41 AM EDT, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
541 AM EDT THU SEP 1 2011

OHZ003-006>011-017>020-027>030-036-037-047-020945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
541 AM EDT THU SEP 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

UNSEASONABLY WARM TEMPERATURES AND HUMID CONDITIONS ARE EXPECTED
ACROSS THE AREA ON FRIDAY. HIGH TEMPERATURES IN THE 90S COMBINED
WITH HIGHER HUMIDITY MAY ALLOW HEAT INDICIES TO RANGE AROUND OR
ABOVE 100 DEGREES FOR A TIME DURING THE AFTERNOON.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-021>023-031>033-038-089-PAZ001>003-020945-
LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
541 AM EDT THU SEP 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

UNSEASONABLY WARM TEMPERATURES AND HUMID CONDITIONS ARE EXPECTED
ACROSS THE AREA ON FRIDAY. HIGH TEMPERATURES AROUND OR IN THE LOW
90S COMBINED WITH HIGHER HUMIDITY MAY ALLOW HEAT INDICIES TO
REACH IN THE UPPER 90S FOR A TIME DURING THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-020945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
541 AM EDT THU SEP 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Heat Advisories in Ohio, 2011Every heat advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.